MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INSERT,'SAWAHLE' TENACULUM,DBL; TENACULUM INSERT

KARL STORZ SE & CO. KG INSERT,'SAWAHLE' TENACULUM,DBL; TENACULUM INSERT
Model Number 33310UM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Patient Problem/Medical Problem (2688)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our evaluation found one jaw was broken off from the hinge.The other jaw edge had dents, and the shaft was bent.The tenaculum insert was shipped to the customer on (b)(6) 2018.
 
Event or Problem Description
Allegedly, the instrument had broken inside the patient during a procedure.They were able to retrieve the broken jaw and it was reported there was no harm to the patient.

Brand Name
INSERT,'SAWAHLE' TENACULUM,DBL
Common Device Name
TENACULUM INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8561324
Report Number9610617-2019-00040
Device Sequence Number11310625
Product Code GCJ
UDI-Device Identifier04048551134719
UDI-Public04048551134719
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310UM
Device Lot NumberNR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR